# SDR USAA2013091300025

- Difficulty date: September 8, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 61,696 hours, 23,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, CORROSION ON FLOORBEAM AT BS 1640 BETWEEN BL 0 TO LBL 60.  REPAIRED FLOORBEAM IAW SRM 51-10-02, 53-00-51-1A & 53-00-51-02R-9.
